ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FF-410535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
09/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿swollen lymph nodes off and on¿ and concern with the product.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Patient reported left side "body dramatically changed", "inflammation and swelling in their breast, arms, and legs".Later patient reported ¿swelling,¿ "bruising, discolored circles that are red where the implant is," ¿wrinkled appearance of the implant,¿ and ¿swollen lymph nodes off and on.¿ the device remains implanted.